MathSciNet Relay Station
MathSciNet bibliographic data
MR2278236 15A24 (34D20)
Laffey, Thomas J.; Šmigoc, Helena Common solution to the Lyapunov equation for $2\times2$ complex matrices. Linear Algebra Appl. 420 (2007), no. 2-3, 609–624.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement